Mumtaz Hussain
Geciteerd door
Geciteerd door
Hausdorff measure of sets of Dirichlet non‐improvable numbers
M Hussain, D Kleinbock, N Wadleigh, BW Wang
Mathematika 64 (2), 502-518, 2018
Incidence, time of occurrence and response to heart failure therapy in patients with anthracycline cardiotoxicity
AA Khan, A Ashraf, R Singh, A Rahim, W Rostom, M Hussain, I Renner, ...
Internal Medicine Journal 47 (1), 104-109, 2017
The sets of Dirichlet non-improvable numbers vs well-approximable numbers
A Bakhtawar, P Bos, M Hussain
Ergodic Theory Dynam. Systems 40 (12), 3217--3235, 2020
Dynamical Borel–Cantelli lemma for recurrence theory
M Hussain, B Li, D Simmons, B Wang
Ergodic Theory and Dynamical Systems 42 (6), 1994-2008, 2022
The generalised Hausdorff measure of sets of Dirichlet non-improvable numbers
P Bos, M Hussain, D Simmons
Proceedings of the American Mathematical Society 151 (05), 1823-1838, 2023
The metrical theory of simultaneously small linear forms
M Hussain, J Levesley
Functiones et Approximatio Commentarii Mathematici 48 (2), 167-181, 2013
Hausdorff dimension of an exceptional set in the theory of continued fractions
A Bakhtawar, P Bos, M Hussain
Nonlinearity 33 (6), 2615, 2020
Metrical results on systems of small linear forms
M Hussain, S Kristensen
International Journal of Number Theory 9 (03), 769-782, 2013
The Hausdorff measure version of Gallagher's theorem–Closing the gap and beyond
M Hussain, D Simmons
Journal of Number Theory 186, 211-225, 2018
A converse to linear independence criteria, valid almost everywhere
S Fischler, M Hussain, S Kristensen, J Levesley
The Ramanujan Journal 38 (3), 513-528, 2015
The metric theory of mixed type linear forms
D Dickinson, M Hussain
International Journal of Number Theory 9 (01), 77-90, 2013
A note on the weighted Khintchine-Groshev Theorem
M Hussain, T Yusupova
Journal de théorie des nombres de Bordeaux 26 (2), 385-397, 2014
A Jarn\'ik type theorem for planar curves: everything about the parabola
M Hussain
Math. Proc. Cambridge Philos. Soc. 159 (2015), no. 1, 47-60., 2013
Metrical properties for the weighted products of multiple partial quotients in continued fractions
A Bakhtawar, M Hussain, D Kleinbock, BW Wang
arXiv preprint arXiv:2202.11212, 2022
A general principle for Hausdorff measure
M Hussain, D Simmons
Proceedings of the American Mathematical Society 147 (9), 3897-3904, 2019
The generalized Baker–Schmidt problem on hypersurfaces
M Hussain, J Schleischitz, D Simmons
International Mathematics Research Notices 2021 (12), 8845-8867, 2021
An inhomogeneous Jarník type theorem for planar curves
D Badziahin, S Harrap, M Hussain
Mathematical Proceedings of the Cambridge Philosophical Society 163 (1), 47-70, 2017
Badly approximable systems of linear forms in absolute value
M Hussain, S Kristensen
Uniform Distribution Theory 8.1 (2013): 7-15., 2011
A note on badly approximable linear forms
M Hussain
Bulletin of the Australian Mathematical Society 83 (2), 262-266, 2011
Limit theorems for sums of products of consecutive partial quotients of continued fractions
H Hu, M Hussain, Y Yu
Nonlinearity 34 (12), 8143, 2021
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20